# SDR TWAA0008305

- Difficulty date: May 19, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP16 FOUND A CRACK IN THE FLOOR MEMBRANE AT FS 614 RBL 56.  REMOVED MEMBRANE FROM STATION 598 - 658 REF INTER-SHOP WORK TICKET 858855 FOR NEW MEMBRANE FABRICATION, INSTALLED MEMBRANE ON THE AIRCRAFT PER MD SRM 51-30-02 RIVET INSTALLATION AND 51-30-0 BOLTS, NUTS, WASHER INSTALLATION.  OP16  05-19-00  MCI.
